HODNETT, J.-P.M. & ELLIOTT, D.K. & OLSON, T.J. & WITTKE, J.H. (2012)
Ctenacanthiform sharks from the Permian Kaibab Formation, northern Arizona. Historical Biology, 24 (4): 1–15
DOI: 10.1080/08912963.2012.683193
FISCHER, J. & SCHNEIDER, J.W. & HODNETT, J.-P.M. & ELLIOTT, D.K. & JOHNSON, G.D. & VOIGT, S. & JOACHIMSKI, M.M. & TICHOMIROWA, M. & GÖTZE, J. (2014)
Stable and radiogenic isotope analyses on shark teeth from the Early to the Middle Permian (Sakmarian–Roadian) of the southwestern USA. Historical Biology, 26 (6): 710–727
DOI: 10.1080/08912963.2013.838953